Ok, so I recently got on birth control (depo provera) on June 21-24 I was on my monthly cycle June 26 is the day I got on the depo shot but on June 30 I had unprotected sex and my bf did cum in me. Is it possible that I might be pregnant? If so how high is the possibility ? I been feeling very nauseous weak stomach to the smell of food and having back pain.
The only absolute birth control is abstinence. You don't get symptoms of pregnancy so soon, and back pain is much later. You are supposed to use a condom if you don't get the shot while you have your period, so you have a slightly higher chance of pregnancy. Your symptoms are from the depo
I've had 2 shots. Everytime me and my boyfriend have sex which is ALOT,he cums in me, and I am not pregnant. Symptoms come with the shot, many symptoms. But with the depo shot if you get pregnant there's very little chance of you even knowing because it is 97% of eloping. Don't think your pregnant because .3% of girls actually get pregnant on the shot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Posted 25 Jul 2014 • 1 answer
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Posted 19 Oct 2014 • 1 answer
Posted 22 Dec 2015 • 0 answers
Posted 23 Jul 2016 • 0 answers